# SDR AALA201808089008

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 54,438 hours, 25,688 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT LEFT SLIDE BUSTLE WAS FOUND TO BE LOOSE.  SECURED THE SLIDE COVER IAW 25-62-42.
